MAUDE Adverse Event Report: B. BRAUN DOMINICIAN REPULIC INC. CARESITE®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICIAN REPULIC INC. CARESITE®; SET, ADMINISTRATION, INTRA
Catalog Number 354203
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: after injecting through one of the claves, the internal part of the clave didn't close off, so fluid flowed freely out of it.This is a high level concern for us because we inject radioactive solution into the iv tubing, and if the clave stays open, radioactivity spills out and contaminates the patient and area.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Thirty three (33) unopened samples identifying lot # 006167205 were returned for evaluation.Fifteen (15) random samples were selected and tested for occlusion and leakage per specification with passing results.In addition all caresite injunction sites were functionally tested with a syringe and all valves functioned properly with no leakage observed.Random samples of the returned product were tested per specification with passing results.The reported defect of the caresite injection site "not closing off" was not able to be replicated or confirmed.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
CARESITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
DR 
MDR Report Key8850446
Report Number9614279-2019-00115
Device Sequence Number16215786
Product Code FPA
UDI-Device Identifier04046964182051
UDI-Public04046964182051
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Catalogue Number354203
Device Lot Number0061672505
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2019
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer07/15/2019
Initial Report FDA Received Date08/01/2019
Supplement Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1